Live video: Goodwood Revival

Published: 07 September 2015

Watch the Goodwood Revival this weekend (September 10-12) as it's streamed live right here on Motorcyclenews.com. Most of the event is four wheeled but don't miss the Barry Sheene Memorial Trophy featuring a host of racing greats including Freddie Spencer, Troy Corser, Kevin Schwantz, Mick Grant, Steve Parrish, Jamie Whitham, James Haydon, Steve Plater and even MCN's very own Michael Neeves who's racing a 1961 Manx Norton 500 (number 17).

Goodwood Revival Timetable

Friday 10 September
07.30 Gates open
08.30 Track Moment: Land Rover Parade
09.15 Track Moment ‘Gassers’ Demonstration
09.45 Official Timed Practice: Freddie March Memorial Trophy (30 mins, two-driver session)
10.30 Official Timed Practice: Goodwood Trophy (15 mins)
11.00 Official Timed Practice: Fordwater Trophy (15 mins)
11.25 High Speed Demonstration: Shelby Daytona Coupe (15 mins)
11.50 Official Timed Practice: Barry Sheene Memorial Trophy (30 mins, two-rider session)
12.35 Official Timed Practice: St Marys Trophy - Part 1 (15 mins)
13.05 Official Timed Practice: Lavant Cup (15 mins)
13.35 Official Timed Practice: Brooklands Trophy (15 mins)
14.05 Official Timed Practice: Whitsun Trophy (15 mins)
14.35 Official Timed Practice: Earl of March Trophy (15 mins)
15.05 Official Timed Practice: Richmond and Gordon Trophies (15 mins)
15.35 Track Moment: Tribute to Bruce McLaren (2 laps + in-lap)
15.55 Official Timed Practice: St Marys Trophy - Part 2 (15 mins)
16.25 Free Practice: RAC TT Celebration (25 mins, two-driver session)
17.05 Official Timed Practice: Glover Trophy (15 mins)
17.35 Official Timed Practice: Sussex Trophy (15 mins)
18.10 Race1: Freddie March Memorial Trophy (90 mins)
20.30 Gates close


Saturday 12 September
07.30 Gates open
09.15 Track Moment: ‘Gassers’ Demonstration
10.00 Race 2: Goodwood Trophy (20 mins)
10.45 Race 3: Fordwater Trophy (20 mins)
11.20 Track Moment: Land Rover Parade
11.40 Settrington Cup Part 1
12.00 Official Timed Practice: RAC TT Celebration (25 mins, two-driver session)
12.50 Race 4: Barry Sheene Memorial Trophy – Part I (25 mins, two-rider)
13.30 Track Moment: Tribute to Bruce McLaren
14.25 Race 5: St Marys Trophy – Part 1 (25 mins)
15.15 Race 6: Lavant Cup (20 mins)
16.00 High Speed Demonstration: Shelby Daytona Coupe (15 mins)
16.35 Race 7: Brooklands Trophy (20 mins)
17.20 Race 8: Whitsun Trophy (25 mins)
18.00 Racing ends
19.00 Gates close


Sunday 13 September

07.30 Gates Open
09.15 Track Moment: ‘Gassers’ Demonstration
10.00 Race 9: Earl of March Trophy (20 mins)
10.45 Race 10: Richmond and Gordon Trophies (20 mins)
11.15 Track Moment: Land Rover Parade
11.35 Settrington Cup Part 2
11.50 Race 11: Barry Sheene Memorial Trophy Part 2 (25 mins, two-rider)
12.40 Race 12: St Marys Trophy – Part 2 (25 mins)
13.20 Goodwood Lap Record Demo
13.40 Track Moment: 75 Years since the Battle of Britain
14.30 Race 14: Royal Automobile Club TT Celebration (60 mins)
15.45 Track Moment: Tribute to Bruce McLaren
16.25 Race 15: Glover Trophy (25 mins)
17.00 High Speed Demonstration: Shelby Daytona Coupe (15 mins)
17.35 Race 16: Sussex Trophy (25 mins)
18.45 Prize Giving
19.30 Gates close